# SDR SWAA2023080274781

- Difficulty date: July 3, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N8544Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36926
- Aircraft time: 19,891 hours, 9,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Splice
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SPLICE HAS PRIMER MISSING AND CORROSION IN AND AROUND N/P HOLES BS727I+5.<[01] RECEIVED NEW FLOOR SPLICE. SPLICE WILL BE INSTALLED ON ROUTINE TASK CARD TTG8Q00L8CXQ;[02] VERIFIED NEW SPLICE PROCUREMENT AND TO BE INSTALLED ON CARD # TTG8Q00L8CXQ.
